# SDR RAIA2009021700004

- Difficulty date: February 9, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 11,418 hours, 10,706 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT 8023 - SDF - LAV SMOKE EICAS MESSAGE.  MAINTENANCE FOUND LAV SMOKE DETECTOR FAULTY.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB 245 AMM PROCEDURE, OPS CHECK GOOD.
